We give an elementary and self-contained proof of the theorem which says that for a semiprime ring commutativity, Lie-nilpotency, and nilpotency of the Lie ring of inner derivations are equivalent conditions
If the inline PDF is not rendering correctly, you can download the PDF file here.
 N. Argaç, H.G. Inceboz, Derivations of prime and semiprime rings, J. Korean Math. Soc. 46 (2009), no. 5, 997-1005. Cited on 104.
 M.J. Atteya, Commutativity results with derivations on semiprime rings, J. Math. Comput. Sci. 2 (2012), no. 4, 853-865. Cited on 104.
 M.N. Daif, H.E. Bell, Remarks on derivations on semiprime rings, Internat. J. Math. Math. Sci. 15 (1992), no. 1, 205-206. Cited on 104.
 I.N. Herstein, Noncommutative rings, Carus Mathematical Monographs, 15. Mathematical Association of America, Washington, DC, 1994. Cited on 104.
 M. Hongan, A note on semiprime rings with derivation, Internat. J. Math. Math. Sci. 20 (1997), no. 2, 413-415. Cited on 104.